# SDR SWAA2020050544280

- Difficulty date: April 23, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 21,553 hours, 9,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE Z-ANGLE LBL 20; WL 156; STA 727D TO 807 HAS MULTIPLE AREAS OF CORROSION ON UPPER AND LOWER SURFACES; MARKED. / AFT CARGO COMPARTMENT FLOOR STRUCTURE Z ANGLE LBL 20; WL156; STATION 727D TO 807 HAS MULTIPLE AREAS OF CORROSION ON UPPER AND LOWER SURFACES REMOVED CORROSION FOUND MATERIAL LOSS ON STAT. 727I BETWEEN STAT 767-807. VERIFIED MATERIAL LOSS MORE THAN 10% OUT OF LIMITS. USED AAR TOOL # 36644 DUE 08DEPT20 IAW SRM 53-00-53-1A-2 AND SRM 53-60-33-01-2 REPAIRED Z ANGLE WITH VERIFIED MATERIAL BAC1496-377 7075-762 ATAG A42356 IAW B737 SRM 53-00-53-2R-5 AND B737 DWG 146A7500. REV- Z ANGLE P/N 146A7502-31
